Skip to main content
×
Home

ON THE METHOD OF APPROXIMATION FOR EVOLUTIONARY INCLUSIONS OF PSEUDOMONOTONE TYPE

  • PAVLO KASYANOV (a1), VALERY MELNIK (a2) and JOSÉ VALERO (a3)
Abstract
Abstract

For a large class of operator inclusions, including those generated by maps of pseudomonotone type, we obtain a general theorem on existence of solutions. We apply this result to some particular examples. This theorem is proved using the method of difference approximations.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      ON THE METHOD OF APPROXIMATION FOR EVOLUTIONARY INCLUSIONS OF PSEUDOMONOTONE TYPE
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      ON THE METHOD OF APPROXIMATION FOR EVOLUTIONARY INCLUSIONS OF PSEUDOMONOTONE TYPE
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      ON THE METHOD OF APPROXIMATION FOR EVOLUTIONARY INCLUSIONS OF PSEUDOMONOTONE TYPE
      Available formats
      ×
Copyright
References
Hide All
[1]Aubin J. P. and Ekeland I., Applied nonlinear analysis (Mir, Moscow, 1988).
[2]Barbu V., Nonlinear semigroups and differential equations in Banach spaces (Editura Acad., Bucuresti, 1976).
[3]Brezis H., ‘Problems unilatéraux’, J. Math. Pures Appl. 51 (1972), 1168.
[4]Browder F. E. and Hess P., ‘Nonlinear mappings of monotone type in Banach spaces’, J. Funct. Anal. 11 (1972), 251294.
[5]Dubinski Yu. A., ‘Weak convergence in non-linear elliptic and parabolic equations’, Mat. Sb. 67 (1965), 609642 (translated in Am. Math. Soc., II, Ser. 67, (1968), 226–258).
[6]Ekeland I. R. and Temam R., Convex analysis and variational problems (North-Holland, Amsterdam, 1976).
[7]Kasyanov P. O., ‘Galerkin method for a class of differential-operator inclusions with set-valued mappings of pseudomonotone type’, Naukovi Visti NTUU ‘KPI’ 2 (2005), 139151.
[8]Kasyanov P. O., ‘Galerkin’s method for one class of differential-operator inclusions’, Dopov. Nats. Akad. Nauk Ukr. 9 (2005), 2024.
[9]Kasyanov P. O. and Melnik V. S., ‘Faedo–Galerkin method differential-operator inclusions in Banach spaces with maps of w λ 0-pseudomonotone type’, Nats. Acad. Sci. Ukr., Kiev, Inst. Math., Prepr. 1(Part 2) (2005), 82105.
[10]Lions J. L., Quelques methodes de resolution des problemes aux limites non lineaires (Dunod Gauthier-Villars, Paris, 1969).
[11]Melnik V. S., ‘Multivariational inequalities and operational inclusions in Banach spaces with maps of a class (S)+’, Ukr. Mat. Zh. 52 (2000), 15131523.
[12]Melnik V. S., ‘About critical points of some classes multivalued maps’, Cybernet. Systems Anal. 2 (1997), 8798.
[13]Melnik V. S., ‘About operational inclusions in Banach spaces with densely defined operators’, Syst. Res. Inform. Technol. 3 (2003), 120126.
[14]Melnik V. S. and Zgurovsky M. Z., Nonlinear analysis and control of physical processes and fields (Springer, Berlin, 2004).
[15]Melnik V. S. and Zgurovsky M. Z., ‘Ky Fan inequality and operational inclusions in Banach spaces’, Cybernet. Systems Anal. 2 (2002), 7085.
[16]Pshenichniy B., Convex analysis and extremal problems (Nauka, Moscow, 1980).
[17]Reed M. and Simon B., Methods of mathematical physics 1: Functional analysis (Academic Press, New York, 1980).
[18]Rudin W., Functional analysis (McGraw-Hill, New York, 1973).
[19]Skripnik I. V., Methods of investigation of nonlinear elliptic boundary problems (Nauka, Moscow, 1990).
[20]Tolstonogov A. A., ‘About solutions of evolutionary inclusions 1’, Siberian Math. J. 33 (1992), 145162.
[21]Tolstonogov A. A. and Umanski J. I., ‘About solutions of evolutionary inclusions 2’, Siberian Math. J. 33 (1992), 163174.
[22]Vainberg M. M., Variational methods and method of monotone operators (Wiley, New York, 1973).
[23]Vakulenko A. N. and Melnik V. S., ‘Solvability and properties of solutions of one class of operator inclusions in Banach spaces’, Naukovi Visti NTUU ‘KPI’ 3 (1999), 105112.
[24]Vakulenko A. N. and Melnik V. S., ‘On a class of operator inclusions in Banach spaces’, Dopov. Nats. Akad. Nauk Ukr. 8 (1998), 2025.
[25]Vakulenko A. N. and Melnik V. S., ‘On topological method in operator inclusions with densely defined mappings in Banach spaces’, Nonlinear Boundary Value Probl. 10 (2000), 125142.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords:

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 16 *
Loading metrics...

Abstract views

Total abstract views: 35 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 24th November 2017. This data will be updated every 24 hours.